# SDR FDEA201305231075

- Difficulty date: May 23, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 69,647 hours, 13,775 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA70171
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT TRUNNION FITTING FOUND CRACKED.   REPAIRED IAW SRM 53-10-14, FIG 202, REPAIR 2, REVISION 52.    REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
